Publications

Loredana CASO Publications


2002
Articolo in rivista
A priori bounds for elliptic equations
RICERCHE DI MATEMATICA. Vol. 51. Pag.381-396
ISSN:0035-5038.
L. Caso; P. Cavaliere; M. Transirico
Show it in Product Database (IRIS)
2002
Articolo in rivista
Solvability of the Dirichlet problem in $W^{2,p}$ for elliptic equations with discontinuous coefficients in unbounded domains
LE MATEMATICHE. Vol. 57. Pag.287-302
ISSN:0373-3505.
L. Caso; P. Cavaliere; M. Transirico
Versione online
Show it in Product Database (IRIS)
2002
Articolo in rivista
Existence results for elliptic equations
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS. Vol. 274. Pag.554-563
ISSN:0022-247X.
L. Caso; P. Cavaliere; M. Transirico
Versione online
Digital Object Identifier (DOI): 10.1016/S0022-247X(02)00287-1
Codice identificativo ISI: WOS:000179442700006
Codice identificativo SCOPUS: 2-s2.0-0037110121
Show it in Product Database (IRIS)